# SDR 29GA0430201394721

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 32,073 hours, 41,510 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Test Port
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4082.   SMOKE IN COCKPIT DURING DESCENT, DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  FOUND WIRE AT VOLTAGE TEST PORT CHAFED AND ARCING AT FORWARD RIGHT SIDE OF COCKPIT PEDASTAL.  REPLACED TEST JACK AND REPAIRED WIRE, OPS CHECKED GOOD.
